# SDR REXA2022042000660

- Difficulty date: January 15, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 27,743 hours, 19,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 90053180506
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP JOINT ON AFT BELLY FAIRING PANEL 196DR IS CORRODED IN SEVERAL PLACES - REMOVED AND REPLACED STRAP JOINT ON AFT BELLY FAIRING PANEL 196DR IAW CRJ900 SRM 51-24-36, 51-40-11, 51-42-06, AND 51-42-13
